MAUDE Adverse Event Report: BAYLIS MEDICAL COMPANY INC. VERSACROSS ACCESS SOLUTION; CATHETER, SEPTOSTOMY

BAYLIS MEDICAL COMPANY INC. VERSACROSS ACCESS SOLUTION; CATHETER, SEPTOSTOMY
Lot Number VXF100823F
Medical Device Problem Codes Difficult to Insert (1316); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a versacross access solution was selected for use.Once tried to load the versacross rf wire, it had a roughed up coating (damage) and it would not advance into versacross sheath.Thus, a new device was opened.No patient complications were reported.The procedure was completed successfully.The device is expected to be returned for analysis.It was further noted that the issue happened once tried to load the wire.The versacross rf wire would not enter the sheath.The issue was noted with the rf wire and versacross sheath.It was difficulty noted during backloading the wire.The patient did not have any leads or mechanical hardware.The damage was noted on the wire before or after the difficulty reported.
 
Additional Manufacturer Narrative
The device has been received for analysis.The investigation of it found an insulation damage noted at the proximal end/connector area of the wire.The device passed the testing for inspection of wire body outer diameter (od) and proximal end od inspection.Also, it passed electrode height inspection, and electrode / heat shrink gap inspection.The reported allegation was confirmed.Thus, an initial mdr will be submitted (the aware date is 01mar2024).

Brand Name
VERSACROSS ACCESS SOLUTION
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BAYLIS MEDICAL COMPANY INC.
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BOSTON SCIENTIFIC DE COSTA RICA SRL
la lima business park
la lima, 03
CS  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
dc a330
saint paul, MN 55112
6515826168
MDR Report Key18961558
Report Number2124215-2024-12894
Device Sequence Number8051941
Product Code DXF
UDI-Device Identifier00685447011835
UDI-Public00685447011835
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/19/2025
Device Lot NumberVXF100823F
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/24/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/01/2024
Initial Report FDA Received Date03/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown